# SDR DALA2022020200679

- Difficulty date: February 2, 2022
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N322NB
- Make and model: Airbus A319-114
- Aircraft serial: 1434
- Aircraft time: 56,593 hours, 29,404 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3122 - FWD PAX DOOR 1L DISARM PIN WILL NOT LOCK IN PLACE. CORRECTIVE ACTION: ADJUSTED DISARM PIN, NOW OPS NORMAL A319 AMM 52-11. (8055580)
